# SDR MWEA001145

- Difficulty date: October 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5711 · Wing Spar
- Part: Trunnion
- Part number: 591928913
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TRUNNION ATTACH LUG FOR FIXED SIDE BRACE HAS LIGHT CORROSION ON FORWARD AND AFT FACES.  BONDED WASHER TO LUG PER TELEX  MWX-ORD-00-00552H.
